# SDR C2XA05CL021

- Difficulty date: April 15, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 15,636 hours, 11,870 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 4952375
- Part serial: 07170
- Condition: Stuck
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CLE - THE CREW REPORTED A STRONG FUEL ODOR UPON APU START.  MAINTENANCE REPLACED THE APU BLEED AIR VALVE AND OPERATIONAL CHECKS WERE GOOD WITH NO FUEL SMELL DURING START.
